# SDR SWAA2012021001339

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 53,805 hours, 43,837 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2776
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER SECURING GASPER FAN ON CLIMBOUT FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL WIRING BURNT SMELL.  REMOVED AND REPLACED GASPER FAN PER MM.
